Regina police report that they have investigated four apparent overdose deaths over a span of three days.
Police say three of the deaths happened in different locations this past Saturday while the fourth death happened on Monday.
All four were men, ages 26, 28, 45 and 55.
Police say they are working with the Saskatchewan Coroners Service to investigate the deaths.
Anyone present when another person is experiencing an overdose can call 911 without fear of criminal charges because they would be protected by the Good Samaritan Drug Act, police say.
Canada Post employee arrested for stealing over 500 items, Alberta RCMP say
Senior Air Force officers charged over ‘inappropriate’ fighter pilot nickname
Police say symptoms related to overdoses include slow or no breathing; gurgling, gasping or snoring; clammy, cool skin; and blue lips or nails.
People can also access Naloxone kits if they are worried about experiencing or witnessing a drug overdose.
More information regarding Naloxone kits can be found at Saskatchewan.ca/opioids.
Police say drug overdoses are a complex issue being addressed at various government levels.